arrow
Volume 29, Number 3
Previous Issue Next Issue

Xiaolin Li & Jialin Zhu

10.4208/jcm.1010-m3069

J. Comp. Math., 29 (2011), pp. 243-260.

Preview Full PDF 1741 20531 Abstract

Xuebin Wang, Changfeng Ma, & Meiyan Li

10.4208/jcm.1009-m3216

J. Comp. Math., 29 (2011), pp. 261-286.

Preview Full PDF 1817 20223 Abstract

Meiling Zhao, Zhonghua Qiao & Tao Tang

10.4208/jcm.1009-m3303

J. Comp. Math., 29 (2011), pp. 287-304.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2670 22012 Abstract

Xin Wen

10.4208/jcm.1010-m3285

J. Comp. Math., 29 (2011), pp. 305-323.

Preview Full PDF 1914 20849 Abstract

Xiufang Feng, Zhilin Li, & Zhonghua Qiao

10.4208/jcm.1010-m3204

J. Comp. Math., 29 (2011), pp. 324-340.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2566 22279 Abstract

Hua Dai & Zhong-Zhi Bai

10.4208/jcm.1010-m3258

J. Comp. Math., 29 (2011), pp. 341-366.

Preview Full PDF 1895 21385 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard